MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLYFORM SYNTHETIC MESH; MESH, SURGICAL, POLYMERIC

BOSTON SCIENTIFIC CORPORATION POLYFORM SYNTHETIC MESH; MESH, SURGICAL, POLYMERIC
Model Number M0068402581
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930); Nerve Damage (1979); Pain (1994); No Code Available (3191)
Date of Event 11/26/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2016 (implant date) as no event date was reported.This complaint was reported by the patient's lawyer.The devices were implanted at (b)(6) by dr.(b)(6).(b)(4).The complaint device is not expected to be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
Note: this manufacturer report pertains to the second of two devices implanted during the same procedure.It was reported to boston scientific corporation that an advantage fit and a polyform mesh were implanted on (b)(6) 2016.As reported by the patient's attorney, the patient experienced the following injuries: pain, nerve entrapment, erosion, infection and mesh removal.Boston scientific has been unable to obtain additional information regarding the event to date.

Brand Name
POLYFORM SYNTHETIC MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9533730
Report Number3005099803-2019-06121
Device Sequence Number2217315
Product Code OTO
UDI-Device Identifier08714729839231
UDI-Public08714729839231
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K051245
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model NumberM0068402581
Device Catalogue Number72843
Device Lot NumberC002909
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2019
Initial Report FDA Received Date12/30/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;